# SDR 29GA2016033000001

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,334 hours, 36,234 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT COVER NOT SECURE.  SECURED EMERGENCY EXIT DOOR COVER IAW AMM 20-10-00.
